MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS DISTAL FEM COMP XSM LT; LPS AND S-ROM : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US LPS DISTAL FEM COMP XSM LT; LPS AND S-ROM : KNEE FEMORAL
Model Number 1987-13-105
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address suspected infection.Patient also has a dislocated patella so surgeon chose to exchange modular components and also chose to shorten the femoral side.A thorough i&d and a lateral release were performed.Surgeon also placed antibiotic beads.No loosening and delay to surgery reported.Doi: (b)(6) 2018, dor: (b)(6) 2021, left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = the device associated with this report was not received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot =the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
LPS DISTAL FEM COMP XSM LT
Common Device Name
LPS AND S-ROM : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11200954
Report Number1818910-2021-01500
Device Sequence Number2870501
Product Code JWH
UDI-Device Identifier10603295078685
UDI-Public10603295078685
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K063686
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1987-13-105
Device Catalogue Number198713105
Device Lot NumberHN9504
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/07/2021
Supplement Date Received by Manufacturer02/26/2021
Initial Report FDA Received Date01/20/2021
Supplement Report FDA Received Date03/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS DISTAL FEM COMP XSM LT; LPS FEM TO SLEEVE ADAPTER +10; LPS UNIV TIB HIN INS XSM 14MM; LPS XX-SM HINGE PIN; LPS DISTAL FEM COMP XSM LT; LPS FEM TO SLEEVE ADAPTER +10; LPS UNIV TIB HIN INS XSM 14MM; LPS XX-SM HINGE PIN
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR